Polynomial recurrence with large intersection over countable fields

Donald Robertson, Vitaly Bergelson

Research output: Contribution to journalArticlepeer-review


We give a short proof of polynomial recurrence with large intersection for additive actions of finite-dimensional vector spaces over countable fields on probability spaces, improving upon the known size and structure of the set of strong recurrence times.
Original languageEnglish
Pages (from-to)109–120
JournalIsrael Journal of Mathematics
Early online date25 Aug 2016
Publication statusPublished - 2016


Dive into the research topics of 'Polynomial recurrence with large intersection over countable fields'. Together they form a unique fingerprint.

Cite this